User: Guest  Login
Document type:
Zeitschriftenaufsatz 
Author(s):
H. Boche, V. Pohl 
Title:
On the Algorithmic Solvability of Spectral Factorization and Applications 
Journal title:
IEEE Transactions on Information Theory 
Year:
2020 
Journal volume:
66 
Year / month:
2020-01 
Month:
Jul 
Journal issue:
Pages contribution:
4574-4592 
Language:
en 
Fulltext / DOI:
Publisher:
IEEE 
Publisher address:
Piscataway, NJ, USA 
Print-ISSN:
0018-9448 
E-ISSN:
1557-9654 
TUM Institution:
Lehrstuhl für Theoretische Informationstechnik 
Ingested:
22.01.2020